Simplicial algorithm to find zero points of a function with special structure on a simplotope
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-153119.
Date of creation: 1991
Date of revision:
Publication status: Published in Mathematics of Operations Research (1991) v.16, p.609-626
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
Other versions of this item:
- Kamiya, K. & Talman, A.J.J., 1989. "Simplicial algorithm to find zero points of a function with special structure on a simplotope," Discussion Paper 1989-12, Tilburg University, Center for Economic Research.
You can help add them by filling out this form.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.